# SDR TWAA0102305

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 545,985 hours, 28,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CARGO COMPT BILGE, STA 237, BETWEEN LONGERON 29R AND 28R, ANGLE BRACKET WAS CRACKED IN RADIUS IN INTERCOSTAL AFT END UNDER TIE DOWN TRACK.  INSTALLED NEW BRACKET PER DRAWING 9915554.
